# SDR YAA2008F00000

- Difficulty date: November 5, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N6470H
- Make and model: Cessna 207A
- Aircraft serial: 20700534
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector
- Part number: K12502632
- Part serial: 182957
- Condition: Cracked
- Location: Exhaust
- Part time: 824 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE IN COCKPIT AFTER TAKEOFF, HE LANDED ACFT SAFELY AND TAXIED TO MAINT HANGER.  MAINT FOUND HOLE AND CRACK IN EXHAUST NEAR HEATER MUFFLER.  REMOVED AND REPLACED LT EXHAUST COLLECTOR, RAN UP ENGINE, FOUND OK FOR SERVICE  ALL AD`S ON EXHAUST ARE CURRENT, NORMAL EXHAUST FAILURE THAT WOULD HAVE BEEN CAUGHT AT NEXT 100 HR INSP.  ACFT WAS 30 HRS AWAY FROM NEXT 100 HR.  (K)
